MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. - CARDIOMEMS CARDIOMEMS PATIENT ELECTRONICS SYSTEM(GSM); CARDIOMEMS PATIENT ELECTRONIC SYSTEM

ST. JUDE MEDICAL, INC. - CARDIOMEMS CARDIOMEMS PATIENT ELECTRONICS SYSTEM(GSM); CARDIOMEMS PATIENT ELECTRONIC SYSTEM
Model Number CM1000
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's unit had smoke like smell.The patient was not harmed and issue was resolved by replacing the unit.

Brand Name
CARDIOMEMS PATIENT ELECTRONICS SYSTEM(GSM)
Common Device Name
CARDIOMEMS PATIENT ELECTRONIC SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. - CARDIOMEMS
387 technology circle nw suite 500
atlanta GA 30313
MDR Report Key8523217
Report Number3004936110-2019-00203
Device Sequence Number2869068
Product Code MOM
UDI-Device Identifier05414734509169
UDI-Public05414734509169
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM1000
Device Catalogue NumberCM1000
Device Lot NumberN012311
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3004936110-06/01/18-001R
Patient Sequence Number1